Differential and Integral Equations

A boundedness result of Landesman-Lazer type

Rafael Ortega

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A necessary and sufficient condition for the existence of a bounded solution of the equation of a forced oscillator is obtained. The proof is based on the method of guiding functions.

Article information

Differential Integral Equations, Volume 8, Number 4 (1995), 729-734.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C11: Growth, boundedness
Secondary: 34C15: Nonlinear oscillations, coupled oscillators


Ortega, Rafael. A boundedness result of Landesman-Lazer type. Differential Integral Equations 8 (1995), no. 4, 729--734. https://projecteuclid.org/euclid.die/1369055608

Export citation